Jump to content
ACN Latitudes Forums

have you noticed an increase in tics from serrapeptase or wart cream?


Recommended Posts

I prefer to ask here when I try something new to check if anyone has had issues with it.

Serrapeptase, the pill, have you used this?

Or any other supplements?

Or wart cream, like what you paint on warts to remove them.

I appreciate it.

Edited by guy123
Link to post
Share on other sites

I’m afraid I don’t have any experience with serrapeptase but didn’t want your post to go unanswered.

we did us a bazooka on our daughter (TS) a couple of years ago and didn’t notice any increase in her tics (if that’s what you’re asking?) but to be fair, at that time we weren’t alive to the fact that she may have reacted to any chemicals so it’s not something we were looking for either. 
sorry I can’t be more help.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...